# SDR AALA202105299005

- Difficulty date: May 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 45,952 hours, 22,305 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P4321
- Condition: Leaking
- Location: Zone 100
- Part time: 34,057 hours, 14,022 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT ATTENDANT REPORTED STRONG "OZONE" ODOR IN CABIN. **SUPPLEMENTAL REPORT: REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L000021004 ** (CLOSED)
